# SDR IPXA2017082120796

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 51,915 hours, 17,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524122
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK DAMAGED.  REPLACED THE SEAT TRACK IAW EO B767-5310-65324-A.
